Alert archive / Colorado / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS Pueblo, CO
NWS Pueblo, CO issued this fire weather watch at Mar 4, 2012, 2:45 PM MST for 7 counties in Colorado. It took effect at Mar 6, 2012, 11:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 4, 2012, 2:45 PM MST (21:45 UTC)
- In effect from
- Mar 6, 2012, 11:00 AM MST
- Expired
- Mar 5, 2012, 3:30 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2204 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
244 WWUS85 KPUB 042145 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MST SUN MAR 4 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233 THROUGH 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 230 THROUGH 237... COZ233>237-051345- /O.NEW.KPUB.FW.W.0004.120305T1800Z-120306T0000Z/ /O.NEW.KPUB.FW.A.0002.120306T1800Z-120307T0200Z/ EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 245 PM MST SUN MAR 4 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233...234...235... 236 AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233...234...235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THE FIRE WEATHER WATCH IS FOR GUSTY WINDS AND LOW HUMIDITIES AND IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 233...234...235...236 AND 237. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ230>232-051345- /O.NEW.KPUB.FW.A.0002.120306T1800Z-120307T0200Z/ WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- 245 PM MST SUN MAR 4 2012 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 230...231 AND 232... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 230...231 AND 232. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
782 WWUS85 KPUB 051437 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 737 AM MST MON MAR 5 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST MONDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233 THROUGH 237... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 230 THROUGH 237... COZ233>237-060645- /O.CON.KPUB.FW.W.0004.120305T1800Z-120306T0000Z/ /O.CON.KPUB.FW.A.0002.120306T1800Z-120307T0200Z/ EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 737 AM MST MON MAR 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233...234...235...236 AND 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233...234...235...236 AND 237... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THE FIRE WEATHER WATCH IS FOR GUSTY WINDS AND LOW HUMIDITIES AND IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 233...234...235...236 AND 237. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ230>232-060645- /O.CON.KPUB.FW.A.0002.120306T1800Z-120307T0200Z/ WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- 737 AM MST MON MAR 5 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 230...231 AND 232... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 230...231 AND 232. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
987 WWUS85 KPUB 052230 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 330 PM MST MON MAR 5 2012 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST TODAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233 THROUGH 237... ...A RED FLAG WARNING IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 222...AND 226 THROUGH 237... COZ233>237-061430- /O.UPG.KPUB.FW.A.0002.120306T1800Z-120307T0200Z/ /O.NEW.KPUB.FW.W.0005.120306T1800Z-120307T0200Z/ /O.CON.KPUB.FW.W.0004.000000T0000Z-120306T0000Z/ EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 330 PM MST MON MAR 5 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233 THROUGH 237... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 233 THROUGH 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 233...234...235...236 AND 237. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ230>232-061430- /O.UPG.KPUB.FW.A.0002.120306T1800Z-120307T0200Z/ /O.NEW.KPUB.FW.W.0005.120306T1800Z-120307T0200Z/ WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- 330 PM MST MON MAR 5 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 230 THROUGH 232... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 230...231 AND 232. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ222-226>229-061430- /O.NEW.KPUB.FW.W.0005.120306T1800Z-120307T0200Z/ FREMONT COUNTY-NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY- PUEBLO COUNTY-HUERFANO COUNTY- 330 PM MST MON MAR 5 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 222...226...227... 228 AND 229... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 222...226...227...228 AND 229. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR WITH RAPID RATES OF FIRE GROWTH AND SPREAD POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Mar 4, 2:29 PM MST, 16 minutes earlier.
Area forecast discussion, Mar 4, 2:29 PM MST, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 229 PM MST SUN MAR 4 2012 .SHORT TERM... (TONIGHT AND MONDAY) ...FIRE WEATHER DANGER ESCALATING... UPPER RIDGE OF HIGH PRESSURE BUILDING IN STRONG OVER COLORADO TODAY. WARMING TREND IS UNDERWAY AND WILL CONTINUE THROUGH MONDAY. UNDER MOSTLY SUNNY SKIES AND DOWNSLOPE BREEZES...AFTERNOON HIGHS ON MONDAY SHOULD END UP ABOUT 10 TO 15 DEGREES ABOVE AVERAGE FOR THIS TIME OF YEAR. NO PRECIPITATION EXPECTED THROUGH MONDAY. WITH THE WARMING TEMPERATURES AND INCREASING BREEZES...THE FIRE DANGER ACROSS SOUTHERN COLORADO WILL BE ON THE WAY UP MONDAY. LOOKS LIKE A GOOD PART OF THE SOUTHEAST PLAINS WILL APPROACH OR EXCEED CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON. IT LOOKS MORE CERTAIN IN SOME AREAS THAN OTHERS. I THINK BACA AND EASTERN LAS ANIMAS COUNTIES WILL EASILY HIT CRITERIA. BENT...PROWERS AND KIOWA COUNTIES MAY BE A LITTLE MORE MARGINAL. THE LATEST FUELS STATUS UPDATE FROM LAST MONDAY HAS ALL OF THESE AREAS CRITICAL EXCEPT FOR PROWERS COUNTY. SINCE IT HAS BEEN A WEEK SINCE THE LAST UPDATE...AND THINGS HAVE PROBABLY DRIED OUT SOME...WILL DISCOUNT THE NON CRITICAL ASSESSMENT FOR PROWERS COUNTY. SO...WILL ISSUE A RED FLAG WARNING FOR MOST OF THE SOUTHEAST PLAINS...EAST OF THE I-25 CORRIDOR...FROM 11PM TO 5PM MONDAY. AGAIN...IT MAY BE MARGINAL IN SOME AREAS...BUT IT USUALLY COMES BACK TO BITE YOU IF YOU TRY AND SPLIT HAIRS. /LW .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) ...VERY WARM TUESDAY WITH FIRE WEATHER CONCERNS... ...SNOW LOOKING MORE LIKELY WEDNESDAY INTO THE WEEKEND... LATEST GUIDANCE IS LOOKING MORE FAVORABLE FOR A POTENTIALLY SIGNIFICANT LATE WINTER SNOW STORM LATE IN THE WEEK. THIS UNSETTLED PERIOD WILL BE SANDWICHED BETWEEN DRY AND WARMER WX...AS AN AMPLIFIED PATTERN TYPICAL OF MARCH IN THE ROCKIES LOOKS TO PERSIST THRU THE EXTENDED PERIOD. MONDAY NIGHT-TUESDAY...THE STORM STARTS TO TAKE SHAPE AS IT MOVES QUICKLY INTO THE PACNW AND ON TO THE GRT BASIN. CURRENT SAT OBS SHOW THE STORM ALREADY DEVELOPING OVR THE GULF OF AK...WHERE IT IS GATHERING PACIFIC MOISTURE AND COLD AIR IS POURING SWD FROM THE ALEUTIANS. THIS IS A FAVORABLE INITIAL TRACK FOR A MARCH STORM OVR THE C ROCKIES. DRY SW WINDS WILL INTENSIFY OVR THE ERN PLAINS TUE AFTERNOON AND WILL LEAD TO THE LIKELIHOOD OF CRITICAL FIRE WX CONDITIONS FOR THE SE PLAINS. HAVE ISSUED A FIRE WX WATCH FOR THE MOST LIKELY ZONES...E AND S OF KPUB. WEDNESDAY...THE COLD FRONT CHARGES SWD OVR THE PLAINS EARLY IN THE DAY. TEMPS WILL LIKELY HIT AN EARLY MAX BY WED MORN...THEN FALL STEADILY AS COLD AIR POURS IN FROM THE N. BY LATE AFTERNOON...COULD SEE SOME LIGHT RAIN OR SNOW DEVELOP OVR THE PALMER DVD AND ERN FOOTHILLS. MDT SNOW ALSO EXPECTED OVR THE CONTDVD BY AFTERNOON THRU WED EVE. IT LOOKS LIKE A MOSTLY SNOW EVENT WITH H7 TEMPS QUICKLY FALLING TO THE MINUS 10 TO MINUS 14 RANGE. THE FORECAST GETS TRICKY BY WED NIGHT AND ON THROUGH THE END OF THE WEEK. LAST RUNS OF THE GFS AND ECMWF ARE IN REASONABLE AGREEMENT. THE EC IS A BIT SLOWER...HOLDING ON TO SIGNIFICANT QPF FOR THE PLAINS ON SATURDAY AS IT INTENSIFIES THE H5 CUTOFF OVR NE NM SAT MORNING. IT SHOWS THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMS AS IT TRACKS THE LOW SLOWLY NEWD INTO NW KS-NE LATE SAT. THE GFS HAS A SIMILAR INITIAL TRACK...BUT BRINGS THE LOW INTO WRN KS BY THE EARLY WEEKEND...WHERE IT COULD CONTINUE TO AFFECT THE EXTREME ERN ZONES THRU THE WEEKEND. WILL CONTINUE TO FOLLOW THE OPERATIONAL GFS...WHICH HAS REASONABLE SUPPORT FROM THE ENSEMBLE MEAN. BOTH GFS AND EC SHOW A GOOD CHANCE OF MDT TO POSSIBLY HVY QPF FOR PORTIONS OF THE PLAINS...WITH THE DEVIL...AS ALWAYS...BEING IN THE DETAILS. SUSPECT THAT LATER RUNS OF THE NAM WILL BEGIN TO SHOW THE OROGRAPHIC POTENTIAL OVR THE ERN MTS FOR THU AND BEYOND...WITH STRONG N-NE WINDS BEHIND THE FRONT BY EARLY THU. HAVE LOWERED TEMPS THU QUITE A BIT...AND THESE MAY STILL HAVE TO BE LOWERED FURTHER IF THE STORM TRACK AND STRENGTH CONTINUE TO LOOK FAVORABLE. WITH MUCH UNCERTAINTY REGARDING HOW LONG THE CUTOFF WILL STICK AROUND...NOT MUCH CAN BE CONFIDENTLY SAID ABOUT THE WX BEYOND THU. WILL STICK WITH THE CONSENSUS ENSEMBLE BLEND FOR NOW...WHICH SHOWS SEASONABLE TEMPS AND LOW POPS THROUGH THE WEEKEND. THERE IS AN OUTSIDE CHANCE THE UPPR LOW COULD STICK AROUND...WHICH WOULD MEAN COOLER AND MORE UNSETTLED CONDITIONS TO CONTINUE. EXPECT THE FORECAST TO WOBBLE AROUND A BIT FOR THE NEXT COUPLE DAYS...HOPEFULLY CONVERGING ON A SOLUTION BY EARLY IN THE WEEK. ROSE && .AVIATION... BUILDING RIDGE OF HIGH PRESSURE EXPECTED TO RESULT IN VFR OVER SOUTHERN COLORADO THROUGH MONDAY. /LW && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ230>237. RED FLAG WARNING FROM 11 AM TO 5 PM MST MONDAY FOR COZ233>237. && 50/44
Hazardous weather outlook, Mar 4, 9:49 AM MST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 949 AM MST SUN MAR 4 2012 COZ058>089-093>099-051700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 949 AM MST SUN MAR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW WILL CONTINUE THROUGH THIS EVENING OVER THE MOUNTAINS OF LAKE AND CHAFFEE COUNTIES. ADDITIONAL ACCUMULATIONS WILL BE 2 INCHES OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...GUSTY SOUTHWEST WINDS AND LOW HUMIDITIES MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS NEAR THE KANSAS BORDER. ON TUESDAY...CRITICAL FIRE WEATHER CONDITIONS COULD OCCUR OVER MUCH OF THE SOUTHEAST PLAINS DUE TO GUSTY WINDS AND LOW HUMIDITIES. A PACIFIC STORM SYSTEM WILL IMPACT THE REGION ON WEDNESDAY AND THURSDAY. THERE IS STILL MUCH UNCERTAINTY REGARDING THE TRACK OF THIS STORM...BUT THERE IS A CHANCE FOR SIGNIFICANT SNOWFALL OVER PARTS OF THE FORECAST AREA ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THROUGH TONIGHT OVER THE MOUNTAINS OF LAKE AND CHAFFEE COUNTIES. 77/06
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 2:45 PM MST | Red Flag Warning | PUB | Baca, Bent, Kiowa, Las Animas, Prowers | 26 hr |
Nearby
Fire Weather Watches in Colorado, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.